On a property of sets of positive measure
Fundamenta Mathematicae, Tome 60 (1967) no. 2, pp. 187-190
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_60_2_187_190,
author = {B. Sodnomov},
title = {On a property of sets of positive measure},
journal = {Fundamenta Mathematicae},
pages = {187--190},
year = {1967},
volume = {60},
number = {2},
doi = {10.4064/fm-60-2-187-190},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-60-2-187-190/}
}
B. Sodnomov. On a property of sets of positive measure. Fundamenta Mathematicae, Tome 60 (1967) no. 2, pp. 187-190. doi: 10.4064/fm-60-2-187-190
Cité par Sources :